MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation; however, a lot number has been provided.Pending device history lot review.Additional reporter: evermedical co., ltd.Lucy wu productsspecialist04@evermedical.Com.Tw 886-2-2712-6611.
 
Event or Problem Description
The event involved an ext set, smallbore with clave where it was reported there were two events that the tubing pops off.The event occurred during blood transfusion.The device was replaced twice, then the blood transfusion resumed.Device was not reprocessed/ re sterilized.The user did not record any holes, cuts, tears, or defects.There was patient involvement but no adverse event/patient harm and no delay in critical therapy.

Brand Name
7" (18 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE®, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20925408
Report Number9617594-2024-01779
Device Sequence Number20116064
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537(17)281001(10)13808331
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number13808331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD TRANSFUSION
Patient SexUnknown